# SDR CALA2025070806325

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,882 hours, 28,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L FA HAS ISSUE W/ GIRT BAR.  CREW CONCERN WITH RELEASE MECHANISM EXPOSED SLIGHTLY AS OPPOSED TO DOOR 1R.  SLIDE SKIRT MATERIAL EXTENDS NORMALLY ABOUT A QUARTER INCH. OVER MECHANISM.
